# SDR ASAA1058202

- Difficulty date: August 17, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 9,712 hours, 3,042 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA20A2027
- Part serial: AA902393
- Condition: Malfunctioned
- Location: Rt Wing Tank
- Part time: 9,734 hours, 3,051 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SPAR VALVE CLOSED LIGHT ILLUMINATED BRIGHT NEAR TOP OF CLIMB NO MASTER CAUTION.  ALL ENGINE AND FUEL INDICATION NORMAL.  LIGHT WENT OUT WHEN FUEL FLOW INCREASED DURING STEP CLIMB.  PERFORMED ENGINE FUEL SPAR VALVE ELECTRICAL CONTROL AND INDICATION TEST NO FAULT FOUND.  VERIFICATION FLIGHT SUCCESSFUL. TSR FOLLOW-UP: REPLACED RT SPAR VALVE ACTUATOR RESISTANCE CHECKS GOOD REF:  MM 28 22 11.  PERFORMED ENGINE FUEL SPAR VALVE ELECTRICAL CONTROL AND INDICATION TEST GOOD.
